Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Cortizone shots?

Posted by Bonnie on 1/29/98 at 09:18 (000225)

I've had a problem with plantar fasciitis for several months. Soaking and exercises haven't seemed to help much and I am now considering a cortizone shot which has been recommended by my doctor as the possible next step.
Any comments from those of you who have tried cortizone would be appreciated.

Re: Cortizone shots?

rick on 6/03/98 at 15:09 (000701)

i have experienced the same thing but no one agrees with me

Re: Cortizone shots?

rick on 6/03/98 at 15:20 (000702)

i have experienced the same thing as Ron but no doctor agrees with me...help

!after a injury to my heel i have under gone several tests, x-rays,and bone scans(scams)... all showed nothing... two doctors(qacks)gave me b.s. explanations... i actually feel as thought there is no padding under my heel...


Re: Cortizone shots?

lois on 9/07/98 at 20:18 (001681)

I had shoulder rotator cuff pain. Tried therapy,etc. no relief. Next was cortizone shot in upper arm. Since than more an even different pain. Build up strong pain followed by weakness with pain could this be a reaction to the shot. Pain is down the entire arm and even the other arm.

Re: Cortizone shots?

laura on 9/12/98 at 23:24 (001804)

I have just found out that I have teninitis in my foot...and the doctor told me he was gonna give me a cortizone shot but everyone I have talked to about cortizone says don't let him give you a shot...and I was wondering if anyone can tell me why?? No one I have talked to can tell me why the just said they have heard alot of bad things about it and they don't think I should do it...Help I don't want to make the wrong decision but I'm in alot of pain...